# SDR LS1R071905

- Difficulty date: April 4, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- Aircraft time: 8,020 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8538312
- Part serial: 8538312
- Condition: Contaminated
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART HAS TRANSMISSION CHIPS.
